MAUDE Adverse Event Report: COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the extension set was occluded.When the device was attached to the syringe pump it would not receive the feeding.There was no harm to the patient; a new set was used.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8821818
Report Number9612030-2019-02223
Device Sequence Number3205594
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ES
Device Catalogue Number60ES
Device Lot Number1905021464
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1